Alert archive / Michigan / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 6, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at May 15, 2007, 1:05 AM EDT for Montmorency County, Michigan. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 15, 2007, 1:05 AM EDT (05:05 UTC)
- Expired
- May 15, 2007, 1:44 AM EDT
- In force
- 39 min
- Issued by
- NWS Gaylord, MI
- Area
- Counties, with a storm outline in the text
County Montmorency County, MI
The radar
The NCL Michigan radar (KAPX), 46 km from the middle of the area, began a volume at 05:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Alpena, MI (KAPX), launched 00:00Z, 5.1 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -409 J/kg
- Mixed-layer LCL
- 1832 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 320 m²/s²
- 0-3 km storm-relative helicity
- 486 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KAPX 150505 SVRAPX MIC119-150600- /O.NEW.KAPX.SV.W.0006.070515T0505Z-070515T0600Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GAYLORD MI 105 AM EDT TUE MAY 15 2007 THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MONTMORENCY COUNTY IN NORTHERN LOWER MICHIGAN... * UNTIL 200 AM EDT * AT 101 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13 MILES SOUTHWEST OF CLEAR LAKE STATE PARK...OR ABOUT 12 MILES EAST OF GAYLORD...MOVING EAST AT 50 MPH. * LOCATIONS IMPACTED INCLUDE... CLEAR LAKE STATE PARK... ATLANTA... LOCKWOOD LAKE... LONG LAKE... HILLMAN... ROYSTON... FLETCHER POND... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER. LAT...LON 4520 8438 4487 8436 4487 8389 4519 8390 $$
2 follow-up statements
000 WWUS34 KAPX 150522 SVSAPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 122 AM EDT TUE MAY 15 2007 MIC119-150600- /O.CON.KAPX.SV.W.0006.000000T0000Z-070515T0600Z/ MONTMORENCY MI- 122 AM EDT TUE MAY 15 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM EDT FOR MONTMORENCY COUNTY... AT 117 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ATLANTA...MOVING EAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... LOCKWOOD LAKE... HILLMAN... ROYSTON... FLETCHER POND... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER. LAT...LON 4520 8438 4487 8436 4487 8389 4519 8390 $$
000 WWUS34 KAPX 150544 SVSAPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 144 AM EDT TUE MAY 15 2007 MIC119-150554- /O.CAN.KAPX.SV.W.0006.000000T0000Z-070515T0600Z/ MONTMORENCY MI- 144 AM EDT TUE MAY 15 2007 ...THE SEVERE THUNDERSTORM WARNING FOR MONTMORENCY COUNTY IS CANCELLED... AT 144 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED AND EXITED THE AREA. THE WARNING HAS THEREFORE BEEN CANCELLED. LAT...LON 4520 8438 4487 8436 4487 8389 4519 8390 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 10:38 PM EDT, 2 hours 27 minutes earlier.
Area forecast discussion, May 14, 10:38 PM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 1038 PM EDT MON MAY 14 2007 .UPDATE...SURFACE LOW CENTER HAS REACHED UPPER MICHIGAN LATE THIS EVENING. ASSOCIATED WARM FRONT REMAINS JUST NORTH OF THE STRAITS AREA...WITH STRONG TO ISOLD SEVERE TSRA DEVELOPING ALONG AND NORTH OF THIS BOUNDARY. ASSOCIATED COLD FRONT EXTENDS FROM THE LOW THRU CENTRAL WISCONSIN INTO NRN IOWA...WITH ADDITIONAL STRONG TO ISOLD SEVERE TSRA DEVELOPING ALONG AND JUST SOUTH OF THIS BOUNDARY. NRN LOWER MICHIGAN IS STILL MAINLY DRY AT THIS HOUR...WITH ONLY ISOLD SHRA MOVING ALONG THE LAKE HURON SHORELINE NEAR ROGERS CITY. CONVECTION IMPACTING ERN UPR MICHIGAN HAS SO FAR BEEN RELATIVELY BENIGN. STRONGER UPSTREAM CONVECTION HAS TENDED TO DIMINISH IN INTENSITY WITH EASTWARD PROGRESSION INTO A MORE STABLE AIRMASS AND DRIER LOW LEVELS. SURFACE LOW CENTER WILL TRACK EAST THRU UPPER MICHIGAN...PUSHING JUST EAST OF ANJ BY 12Z. COLD FRONT WILL LAY INTO ERN UPR AND NW LOWER MICHIGAN OVERNIGHT. NMRS SHRA/TSRA ALONG AND JUST AHEAD OF THE FRONT WILL SPREAD INTO THIS REGION. MAJORITY OF CONVECTION SHOULD REMAIN SUBSEVERE DUE TO LIMITED INSTABILITY DUE TO LOSS OF ANY DIURNAL COMPONENT AS WELL AS RESIDUAL MID LEVEL WARM AIR AHEAD OF THE FRONT. 700 MB TEMPS DO COOL A FEW DEGREES OVERNIGHT WHICH COULD AID IN A FEW STORMS REACHING MARGINAL SEVERE CRITERIA. WITH STRONG WIND FIELDS BUT SMALL DIRECTIONAL SHEAR...LARGE HAIL AND DAMAGING STRAIGHT-LINE WINDS WILL BE THE PRIMARY THREAT FROM ANY STORMS THAT DO BECOME SEVERE. && .AVIATION...ISSUED 717 PM VFR CONDITIONS WILL PREVAIL THROUGH EARLY EVENING AT ALL THREE TAF SITES...WITH ONLY BKN MID/HIGH CLOUD DRIFTING THROUGH THE AREA. WINDS WILL REMAIN GUSTY ACROSS THE ENTIRE AREA...THOUGH PARTICULARLY AROUND TVC WHICH RESIDES WELL SOUTH OF WARM FRONT LIFTING ACROSS NORTHERN MICHIGAN. EXPECT BREEZY SOUTH/SOUTHWEST WINDS TO CONTINUE OVERNIGHT...THOUGH WITH INCREASING LOW LEVEL JET...LOW LEVEL WIND SHEAR IS AGAIN A CONCERN DESPITE GUSTY SURFACE FLOW...ESPECIALLY WITH 40 KNOTS OF FLOW JUST 2000 FEET OFF THE SURFACE. A COLD FRONT DROPPING SOUTH WILL BRING INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS...BEGINNING LATE THIS EVENING AND CONTINUING INTO TOMORROW MORNING. VFR CONDITIONS WILL PREDOMINATELY PREVAIL...THOUGH LOCALIZED REDUCTIONS IN BOTH VSBY AND CIGS ARE EXPECTED NEAR THUNDERSTORMS. PLENTIFUL LOW LEVEL MOISTURE BEHIND THE FRONT WILL BRING A RETURN TO MVFR CEILINGS DURING TUESDAY MORNING AS SHOWERS CONTINUE. && .DISCUSSION...ISSUED 302 PM A BUSY NIGHT STILL ON TAP. PLENTY OF SUNSHINE ACROSS THE FORECAST AREA...PUSHING TEMPS WELL INTO THE 70S IN THE SW (WHERE THE SUN HAS SHONE LONGEST)...AND THRU THE 60S ELSEWHERE. BUT OUR AIRMASS HERE IS STILL MOISTURE AND INSTABILITY-DEPRIVED...AS SURFACE DEW POINTS ARE ONLY SLOWLY RISING THRU THE 40S. HOWEVER...A MUCH RICHER AIRMASS WAS JUST UPSTREAM...WITH 50S AND NEAR 60 DEWPOINTS WEST OF LAKE MI. AS THIS AIRMASS GETS ADVECTED INTO THE REGION... SHOWERS AND THUNDERSTORMS WILL REDEVELOP. PRECIP CHANCES AND SVR THREAT ARE THE MAIN CONCERNS TONIGHT. TONIGHT...LOW PRESSURE...NOW A BIT NW OF DULUTH MN...WILL MOVE EAST THRU THE NIGHT AND BE A BIT EAST OF THE SAULT BY DAWN. ASSOCIATED COLD FRONT WILL MAKE IT THRU ROUGHLY THE NW HALF OF THE FORECAST AREA BY 12Z. UPSTREAM CONVECTION APPEARS ELEVATED TO THIS POINT... THOUGH SURFACE BASED CONVECTION IS EXPECTED BETWEEN MQT/DLH/MSP OVER THE NEXT SEVERAL HOURS. PER SPC OUTLOOKS AND DISCUSSIONS...THIS MAY BE INITIALLY SUPERCELLULAR...WITH A TRANSITION TO MULTICELL WITH EMBEDDED LINEAR FEATURES WITH TIME. SURGE OF SOUPY 850MB AIR (DEW POINTS 10 TO 12C) ARRIVES IN EASTERN UPPER MI AT AND AFTER 21Z. FROM THAT POINT ON...POTENTIAL FOR STRONG/SVR CONVECTION EXISTS. ALREADY SOME SVR STORMS IN MQT METRO AREA. STATIONARY FRONT REMAINS HUNG UP JUST SOUTH OF THE ST MARYS RIVER VALLEY...WHERE ESE SURFACE WINDS PREVAIL...VS SOUTH WINDS TO THE SOUTH. THANKS TO THE MARINE MODIFICATIONS OF THE LOW LEVEL AIRMASS...SURFACE-BASED INSTABILITY SHOULD NEVER BE REALIZED IN EASTERN UPPER. THIS IS A VERY GOOD THING...GIVEN THE AMOUNT OF SHEAR AND THE PRESENCE OF THE FRONT. AXIS OF ELEVATED INSTABILITY...WITH MUCAPES AROUND 1K J/KG...WILL MAKE ONLY SLOW SE-WARD PROGRESS THRU THE NIGHT. THUS IT IS STILL RATHER DOUBTFUL WHETHER PRECIP WILL MAKE IT TO THE SE ZONES BY DAWN. WILL CARRY NUMEROUS STORMS IN EASTERN UPPER MI/STRAITS AREA IN THE EVENING (WITH CHANCE SOUTHWARD TO APN/WATERS/WELLSTON). FOR OVERNIGHT...WILL EXPAND NUMEROUS POPS SOUTHWARD TO CAD/GRAYLING/ APN...WITH CHANCE TO THE SOUTH. HWO WILL CONTINUE WILL MENTION A CHANCE OF SVR ANYWHERE...AS BETTER ELEVATED INSTABILITY DOES MAKE TO THE SOUTHERN ZONES BY DAWN (THOUGH OBVIOUSLY RISK IS MORE CONDITIONAL THERE). MAIN SVR THREAT WILL BE HAIL...AS CONVECTION WILL REMAIN ELEVATED. HOWEVER...WELL ORGANIZED BOW ECHOES COULD BRING WIND DOWN (AIDED BY 40KT 850 WINDS AND 60KT 500MB WINDS)... PARTICULARLY IN NORTHERN LOWER MI WHERE STABLE LOW LEVEL AIRMASS WILL BE SOMEWHAT LESS DEEP. ZOLTOWSKI TUESDAY...COLD FRONT WILL PROGRESS SLOWLY ACROSS THE CWA AND WILL STRETCH FROM THE SOUTHERN TIP OF LAKE MICHIGAN TO AROUND THE THUMB AREA OF SOUTHEAST LOWER. UPPER LEVEL DIVERGENCE COMBINED WITH MODEST -DIV Q AND 850-700MB FGEN WILL SUPPORT WIDESPREAD PRECIP THAT WILL MOVE FROM THE NORTHWEST TO SOUTHEAST THROUGH THE DAY. SHOWERS WILL BE OCCASIONALLY ACCOMPANIED BY RUMBLES OF THUNDER...ESPECIALLY AHEAD OF THE FRONT MOSTLY ACROSS NORTHERN LOWER...WHERE THE LARGEST INSTABILITY WILL RESIDE. THIS INSTABILITY WILL NOT BE ALL THAT GREAT...HOWEVER...WITH ELEVATED INSTABILITY TO START THE MORNING BETWEEN 200-500 J/KG. THE NAM SHOWS THAT SURFACE INSTABILITY (500-900 J/KG) DOES DEVELOP OVER THE SE ZONES WHERE THE FRONT WILL PASS THROUGH DURING THE EARLY AFTERNOON...BUT CERTAINLY DEPENDS UPON HOW MUCH HEATING IS REALIZED. BELIEVE THAT CLOUD COVER WILL BE A LIMITING FACTOR...ENOUGH TO KEEP ONLY A CHANCE OF THUNDER IN THE GRIDS. WITH THE LIMITED INSTABILITY...BELIEVE THE SEVERE CHANCES ARE MINIMAL AS WELL AND MOSTLY CONFINED TO THE FAR SE COUNTIES WHERE AN ISOLATED DAMAGING WIND OR LARGE HAIL EVENT MAY OCCUR. DRIER CONDITIONS WILL MOVE IN BEHIND THE FRONT...BUT WITH THE UPPER LEVEL TROUGH MOVING IN...HAVE KEPT A CHANCE FOR A SHOWER ACROSS EASTERN UPPER AND NORTHWEST LOWER THROUGH THE AFTERNOON. TUESDAY NIGHT THROUGH WEDNESDAY...LINGERING SHOWERS MAY STILL IMPACT THE FAR SE CWA DURING THE EVENING WHILE THE UPPER LEVEL TROUGH WILL ROTATE ACROSS THE WESTERN GREAT LAKES. PLENTY OF LOW TO MID LEVEL MOISTURE WILL MOVE ITS WAY ACROSS THE AREA WHICH WILL PREVENT MUCH CLEARING AND KEEP THE CLOUDS AROUND FOR MUCH OF THE NIGHT. NAM BRINGS IN CONSIDERABLY MORE MOISTURE THAN THE GFS...ESPECIALLY ACROSS EASTERN UPPER WHERE A NAM SOUNDING SHOWS DRIZZLE IS POSSIBLE. THIS IS MOST LIKELY DUE TO CONVERGENCE ALONG A SHARP SECONDARY 850MB TROUGH AXIS LEADING BACK TO THE SHORTWAVE WHICH WILL BE DIVING ACROSS ONTARIO DURING THE NIGHT. THE NAM SHOWS THIS TROUGH MOVING ACROSS THE AREA OVERNIGHT...WHEREAS AS THE GFS AND THE UKMET SHOW A BROADER TROUGH WHICH REMAINS NORTH OF THE AREA. WILL SIDE WITH THE DRIER SOLUTIONS AND KEEP THE REMAINING AREA OUTSIDE OF THE SE CWA DRY FOR NOW. SHORT WAVE AND ASSOCIATED MID-LEVEL COLD POOL (500MB TEMPS BETWEEN -27 TO -30C) MOVES ACROSS THE GREAT LAKES ON WEDNESDAY. BROAD DEEP LAYER CYCLONIC FLOW AND STEEP 850-700MB LAPSE RATES BETWEEN 7-8 C/KM COMBINED WITH DAY TIME HEATING SUPPORT A WIDESPREAD STRATO-CU DECK WITH A CHANCE OF SHOWERS DEVELOPING DURING PEAK HEATING MOSTLY IN THE AFTERNOON. TEMPERATURES WILL BE ON THE COOL SIDE RANGING FROM THE LOW TO MID 50S. THURSDAY THROUGH MONDAY...MODELS ARE IN GOOD AGREEMENT OVER THIS PERIOD IN GENERAL. LARGE SCALE SUBSIDENCE OCCURS ON THURSDAY AS THE UPPER LEVEL TROUGH DEPARTS TO THE EAST AND CANADIAN HIGH PRESSURE SETTLES OVER THE GREAT LAKES. EARLY MORNING CLOUDS LOOK TO DEPART WHICH SHOULD LEAD TO MOSTLY SUNNY SKIES BY MID-MORNING. TEMPERATURES STILL LOOK TO REMAIN ON THE COOL SIDE...HOWEVER...WITH 850MB TEMPERATURES IN THE LOW SINGLE DIGITS (LOW TO MID 60S HIGHS). TEMPERATURES MODERATE GOING INTO FRIDAY AS RETURN FLOW KICKS IN WITH THE SURFACE HIGH MIGRATING TO THE SE OF THE AREA. MEANWHILE...ENERGY MOVING ACROSS HUDSON BAY WILL TRY TO DROP A COLD FRONT ACROSS THE AREA ON SATURDAY. NOT EXACTLY SURE HOW MUCH THIS FRONT WILL IMPACT THE AREA WITHOUT MUCH UPPER LEVEL SUPPORT AND BUILDING HEIGHTS OVER THE GREAT LAKES AHEAD OF PACIFIC ENERGY MOVING INTO THE INTERMOUNTAIN WEST. WILL INTRODUCE A CHANCE OF A RAIN SHOWER ACROSS EASTERN UPPER AND A SLIGHT CHANCE OF A SHOWER ACROSS NORTHERN LOWER. THIS FRONT LOOKS TO WASH OUT OVER THE AREA ON SUNDAY AS RETURN FLOW REESTABLISHES ITSELF...WHICH WILL HELP INCREASE 850MB TEMPS IN THE LOW TEENS FOR MONDAY. MPC && .APX WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, May 14, 10:53 PM EDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 1053 PM EDT MON MAY 14 2007 LHZ345>349-361-362-LMZ323-341-342-344-345-363-LSZ321-322-MIZ008- 015>036-041-042-151000- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-MICHIGAN WATERS OF NORTHERN LAKE HURON- MICHIGAN WATERS OF CENTRAL LAKE HURON-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-MANISTEE TO SLEEPING BEAR PT- MICHIGAN WATERS OF NORTHERN LAKE MICHIGAN-WHITEFISH BAY- ST. MARYS RIVER-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE- CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE- GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD- MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC- 1053 PM EDT MON MAY 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER MICHIGAN. .DAY ONE...OVERNIGHT SHOWERS AND THUNDERSTORMS ACROSS EASTERN UPPER MICHIGAN AND THE STRAITS AREA WILL EXPAND SOUTHWARD INTO MUCH OF NORTHERN LOWER MICHIGAN OVERNIGHT. A FEW OF THESE STORMS COULD BE SEVERE... PRODUCING HAIL AS LARGE AS A QUARTER...AND A FEW WIND GUSTS TO 60 MPH. SEVERE STORMS ARE POSSIBLE ACROSS ALL OF NORTHERN MICHIGAN...THOUGH THE BEST CHANCE IS NEAR AND NORTH OF A LINE FROM MANISTEE TO GRAYLING TO ALPENA...INCLUDING EASTERN UPPER MICHIGAN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS PORTIONS OF EASTERN UPPER...AND ALL OF NORTHERN LOWER TUESDAY. THERE IS A SMALL CHANCE THAT A FEW STORMS MAY BECOME SEVERE IN NORTHERN LOWER MICHIGAN. SEVERE STORMS WILL BE POSSIBLE IN THE MORNING THROUGH MID AFTERNOON. ANY SEVERE STORMS COULD WIND GUSTS TO 60 MPH...AND HAIL AS LARGE AS PENNIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT. DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. JZ
In the hours before
Local storm report, May 15, 12:52 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1252 AM EDT TUE MAY 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 AM TSTM WND GST KEWADIN 44.93N 85.37W
05/15/2007 E60 MPH ANTRIM MI TRAINED SPOTTER
SLIDE BLEW OFF PLAYSET IN BACKYARD AND NUMEROUS TREE
BRANCHES DOWN.
&&
KASThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 11:55 PM EDT | Special Marine Warning | APX | 46 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.